MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; DISPOSABLE ANESTHESIA BREATHING CIRCUITS

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; DISPOSABLE ANESTHESIA BREATHING CIRCUITS
Model Number 450952-NL
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One sample was received in a unused condition inside it's closed original packaging.The sample was visually inspected at a distance of 12" under normal lighting to received unit, in order to detect any missing components and the reported issue was confirmed.The lot number of the reported device was not provided therefore no device history review (dhr) could be performed however; the confirmed issue is a known issue and was previously investigated in a manufacturing quality alert to prevent recurrence of the reported issued during the manufacturing process.Complaints trends will continue to be monitored.Operator of device and initial reporter also sent report to fda is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during a pre-use check, the connector got detached from the breathing bag.No patient involvement.

Brand Name
PORTEX
Common Device Name
DISPOSABLE ANESTHESIA BREATHING CIRCUITS
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
3-21-2 motohama-cho, naka-ku
minneapolis, MN 55442
MDR Report Key15446809
Report Number3012307300-2022-19657
Device Sequence Number18017985
Product Code CAI
UDI-Device Identifier15019315075834
UDI-Public15019315075834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number450952-NL
Device Catalogue Number450952-NL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown